# SDR DALA13027775519

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 80,568 hours, 34,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND R3 DOOR EXIT SIGNS IMPROPER CONFIGURATION.  LOCATION SWAPPED SIGNS BACK TO PROPER LOCATIONS REF IPC 33-51. CKS GOOD.
